Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help/meds for Depersonalisation and derealizat banga

Posted by ed_uk on March 28, 2005, at 7:31:47

In reply to Re: Help/meds for Depersonalisation and derealizat, posted by banga on March 28, 2005, at 7:03:42

Hi B!

>I went up from 100 mg to 200mg. I have no major side effects.

:-) I hope it helps! It's a good sign that it's not making you foggy.

Ed x


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:473915
URL: http://www.dr-bob.org/babble/20050326/msgs/476656.html